A reduction of the problem of characterizing perfect semigroups

Torben Maack Bisgaard, Nobuhisa Sakakibara

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)55-66
Number of pages12
JournalMathematica Scandinavica
Volume91
Issue number1
Publication statusPublished - 2002
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A reduction of the problem of characterizing perfect semigroups. / Bisgaard, Torben Maack; Sakakibara, Nobuhisa.

In: Mathematica Scandinavica, Vol. 91, No. 1, 2002, p. 55-66.

Research output: Contribution to journalArticle

@article{6996c39394a14cb289f9fb48c34b0603,
title = "A reduction of the problem of characterizing perfect semigroups",
author = "Bisgaard, {Torben Maack} and Nobuhisa Sakakibara",
year = "2002",
language = "English",
volume = "91",
pages = "55--66",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Mathematica Scandinavica",
number = "1",

}

TY - JOUR

T1 - A reduction of the problem of characterizing perfect semigroups

AU - Bisgaard, Torben Maack

AU - Sakakibara, Nobuhisa

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=0036400521&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036400521&partnerID=8YFLogxK

M3 - Article

VL - 91

SP - 55

EP - 66

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

IS - 1

ER -